# SDR UALA2013012100346

- Difficulty date: January 20, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 47,779 hours, 18,937 cycles
- Engine: Iae V2522A5
- System (JASC): 2437 · DC Indicating System
- Part: Shunt
- Condition: Corroded
- Location: 3pb2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHUNT 3PB2 CORRODED BETWEEN CONTACTS.  REPLACED SHUNT 3PB2.  BCL TEST OKAY.
